MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MONOAXIAL SCREW 5X40MM

MEDACTA INTERNATIONAL SA PEDICLE SCREW MONOAXIAL SCREW 5X40MM
Catalog Number 03.50.233
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Numbness (2415)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the reporter was not sure about which was the correct lot of the explanted screw, we performed a batch review for each lot of the screw that were implanted during primary surgery: batch review performed on 09 sept 2019- lot 152470: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.222 monoaxial screw 4.5x35mm (k132878), lot.152464.Batch review performed on 09 sep 2019- lot 152464: (b)(4) items manufactured and released on 11-dec-2015.Expiration date: 2020-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.253 monoaxial screw 7x40mm (k132878), lot.152481.Batch review performed on 9 sep 2019- lot 152481: (b)(4) items manufactured and released on 17-nov-2015.Expiration date: 2020-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.255 monoaxial screw 7x50mm (k132878), lot.152483.Batch review performed on 09 sep 2019- lot 152483: (b)(4) items manufactured and released on 06-nov-2015.Expiration date: 2020-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.232 monoaxial screw 5x35mm (k132878), lot.152469.Batch review performed on 09 sep 2019- lot 152469: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.254 monoaxial screw 7x45mm (k132878), lot.152482.Batch review performed on 09 sep 2019- lot 152482: (b)(4) items manufactured and released on 23-nov-2015.Expiration date: 2020-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event pedicle screw 03.50.243 monoaxial screw 6x40mm (k132878), lot.152475.Batch review performed on 09 sep 2019- lot 152475: (b)(4) items manufactured and released on 16-nov-2015.Expiration date: 2020-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 5 days after primary surgery, complaining of bilateral knee numbness.The surgeon revised one broken pedicle screw.The surgery was completed successfully.

Brand Name
PEDICLE SCREW MONOAXIAL SCREW 5X40MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8979017
Report Number3005180920-2019-00763
Device Sequence Number16201941
Product Code NKB
UDI-Device Identifier07630030834981
UDI-Public07630030834981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number03.50.233
Device Lot Number152470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;